# SDR 20001219SH014

- Difficulty date: November 28, 2000
- Submitted: December 19, 2000
- Operation: General aviation
- Aircraft: N4501B
- Make and model: Piper PA-31-350
- Aircraft serial: 318052168
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D0475
- Condition: Leaking
- Location: Heater
- Part time: 17 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL OBSERVED DRIPPING FROM DRAIN LINE.  AFTER GROUND RUN OF ENGINE WITHOUT HEATER BEING USED.  VALVE WAS REMOVED FROM AIRCRAFT AND 30 PSI SHOP AIR WAS APPLIED TO INLET WITHOUT POWER TO OPEN VALVE.  LEAK CHECK FLUID WAS APPLIED TO VALVE BODY AND LEAK WAS FOUND COMING FROM UNUSED MOUNTING HOLE ON VALVE BODY.  (X)
